Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Uschmajew:2010,
  author = {Andr{\'e} Uschmajew},
  title = {Well-posedness of convex maximization problems on
		  {S}tiefel manifolds and orthogonal tensor product
		  approximations},
  journal = {Numer. Math.},
  volume = {115},
  year = {2010},
  number = {2},
  pages = {309--331},
  issn = {0029-599X},
  doi = {10.1007/s00211-009-0276-9},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/uschmajew/orthogonal_tensor_products.pdf 1}
}